# SDR MZZA99221

- Difficulty date: September 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15781
- Make and model: Boeing 727232
- Aircraft serial: 20636
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, IG CORROSION WAS FOUND ON GUSSET ATTACHED TO BS 950 LOWER TEE CHORD AND STRINGER 29L IN FLANGE.  THE CORRODED GUSSET WAS REMOVED AND REPAIRED PER B727 SRM CHAPTER 51-10-01 AND 51-30-02.  (M)
